A boundedness theorem in mathrmID1 (w)

Journal of Symbolic Logic 51 (4):942 - 947 (1986)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273906
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 25,727
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
On General Boundedness and Dominating Cardinals.J. Donald Monk - 2004 - Notre Dame Journal of Formal Logic 45 (3):129-146.
A Boundedness Lemma for Iterations.Greg Hjorth - 2001 - Journal of Symbolic Logic 66 (3):1058-1072.
Intensionality and Boundedness.Glyn Morrill - 1990 - Linguistics and Philosophy 13 (6):699 - 726.
Epistemic Boundedness.Andre Kukla - 1993 - International Studies in the Philosophy of Science 7 (2):121 – 126.

Monthly downloads

Added to index


Total downloads

6 ( #542,720 of 2,146,284 )

Recent downloads (6 months)

1 ( #386,104 of 2,146,284 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums